# SDR XN0A01024

- Difficulty date: September 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED AFTER TAKEOFF WHEN GEAR RETRACT.  INSPECTED NOSE GEAR DOORS, FOUND NO DAMAGE.  INSPECTED NOSE GEAR DOOR UPLOCK ASSY AND MECHANISM, FOUND OUT OF ADJUSTMENT.  ADJUSTED NOSE GEAR DOOR UPLOCK ASSY IAW A300 MM 32-30-00 AND FREEFALL TEST IAW A300 MM 32-30-00.  ALL TESTS FUNCTIONALLY AND OPERATIONALLY CHECK NORMAL.
